# SDR DALA13032693218

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT FWD EMERGENCY EXIT DOOR LT LOAD TRANSMITTING PROFILE HAS SEVERAL CRACKS AROUND FASTENER HOLES.  HFEC IAW NTM 51-10-08, PT6, CONFIRMED CRACK AROUND FASTENERS.  REPLACED PROFILE IAW SRM 51-42-11 & DWG D52279010.
